# SDR ASOA2015060913073

- Difficulty date: May 15, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AB RT AND LT OUTER BRACKET ASSY IS CORRODED.  REPLACED BOTH NUTPLATE STRAPS IAW 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 SRM.
